# SDR UALA2012121407215

- Difficulty date: December 12, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 48,921 hours, 5,997 cycles
- Engine: Pwa PW40903
- System (JASC): 7520 · Engine Cooling System
- Part: Actuator
- Part number: 54H217
- Part serial: 7
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"TURB CASE COOL HPT L".   REMOVED AND REPLACED NUMBER 1 ENGINE TCC ACTUATOR PER MM, HPT CABLE PER MM &0 HPT VALVE PER MM.  CREATED SMC ITEM FOR RIG CHECK OF THE NR 1 ENGINE TCC.
